Semigroups of growth $\alpha$
Doklady Akademii Nauk, Tome 196 (1971) no. 3, pp. 535-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_3_a11,
author = {P. E. Sobolevskii},
title = {Semigroups of growth~$\alpha$},
journal = {Doklady Akademii Nauk},
pages = {535--537},
year = {1971},
volume = {196},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a11/}
}
P. E. Sobolevskii. Semigroups of growth $\alpha$. Doklady Akademii Nauk, Tome 196 (1971) no. 3, pp. 535-537. http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a11/